# SDR DALA2023092908029

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 87,703 hours, 14,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 4L ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM. CORRECTIVE ACTION: INSPECTED LIGHT ASSY @ F/A PANEL. NO DEFECTS NOTED. (2987243)
